# SDR SIMA201019501

- Difficulty date: July 14, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 16,599 hours, 12,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Part time: 12,307 hours, 10,566 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3803 THE FLIGHT CREW REPORTED THE EMERGENCY LIGHTS CAME ON BUT DID NOT STAY ON.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED BATTERY PACKS NUMBERS 1, 2, 3 AND 4 IAW CRJ700 AMM 33-51-17.  EMERGENCY LIGHTS WERE LEFT IN ON POSITION.  BATTERIES WERE DRAINED.  BATTERIES P/N 2013-1A, NR 1 S/N 68828 TSN 9870.26 CSN 8871 TSI  1069.49 / NR 2 S/N 104844 TSN 3668.42 CSN 3101 TSI 1779.15 / NR 2 S/N 65487 TSN 17430.35 CSN 16067 TSI 1779.15 / NR 4 S/N 78160.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
